Inventiones mathematicae

, Volume 108, Issue 1, pp 15–27 | Cite as

Functions on the universal cover of the princpal nilpotent orbit

  • William A. Graham
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A-J] Andersen, H.H., Jantzen, J.C.: Cohomology of induced representations for algebraic groups. Math. Ann.269, 487–525 (1984)Google Scholar
  2. [Bo] Bourbaki, N.: Commutative Algebra. Paris: Hermann 1972Google Scholar
  3. [Bro] Broer, B.: Hilbert series in invariant theory. Thesis. Utrecht, 1990Google Scholar
  4. [B1] Brylinski, R.K.: Limits of weight spaces, Lusztig'sq-analogs, and fiberings of adjoining orbits. J. Am. Math. Soc.2 517–533 (1989)Google Scholar
  5. [B2] Brylinski, R.K.: Twisted ideals of the nullcone. In: Operator Algebras, Unitary Representations, Enveloping Algebras, and Invariant Theory: Actes du colloque en l'honneur de Jacques Dixmier. Boston Basel Stuttgart: Birkhäuser 1990Google Scholar
  6. [B-K] Brylinski, R.K., Kostant, B.: Nilpotent orbits, normality, and Hamiltonian group actions. Bull. Am. Math. Soc. (to appear)Google Scholar
  7. [G] Ginsberg, V.: Perverse sheaves on a loop group and Langlands duality. (Preprint 1990)Google Scholar
  8. [He1] Hesselink, W.H.: Cohomology and the resolution of the nilpotent variety. Math. Ann.223, 249–252 (1976)Google Scholar
  9. [He2] Hesselink, W.H.: The normality of closures of orbits in a Lie algebra. Comment. Math. Helv.54, 105–110 (1979)Google Scholar
  10. [Hu] Humphreys, J.E.: Introduction to Lie Algebras and Representation Theory. Berlin Heidelberg New York: Springer 1972Google Scholar
  11. [K1] Kostant, B.: The principal three-dimensional subgroup and the Betti numbers of a complex semi-simple Lie group. Am. J. Math.81, 973–1032 (1959)Google Scholar
  12. [K2] Kostant, B.: Lie group representations on polynomial rings. Am. J. Math.85, 327–404 (1963)Google Scholar
  13. [M1] McGovern, W.M.: Unipotent representations and Dixmier algebras. Compos. Math.69, 241–276 (1989)Google Scholar
  14. [M2] McGovern, W.M.: Rings of regular functions on nilpotent orbits and their covers. Invent. Math.97, 209–217 (1989)Google Scholar
  15. [V] Vogan, D.: Dixmier algebras, sheets, and representation theory. In: Operator Algebras, Unitary Representations, Enveloping Algebras, and Invariant Theory: Actes du colloque en l'honneur de Jacques Dixmier. Boston Basel Stuttgart: Birkhäuser 1990Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • William A. Graham
    • 1
  1. 1.Department of MathematicsMassachusetts Institute of TechnologyCambridgeUSA

Personalised recommendations